# SDR SWAA2022030144876

- Difficulty date: February 12, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 55,648 hours, 32,766 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT IS CORRODED IN BETWEEN RUDDER AND WEIGHT. (GAP IN BETWEEN RUDDER AND WEIGHT) / REMOVED AND REPLACED COUNTER BALANCE WEIGHT PER CMM. 55-40-09
